# SDR UPS08152683

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0846
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF GREEN HYDRAULIC SYSTEM.
